# SDR SWIA200412865

- Difficulty date: February 8, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 16,445 hours, 24,339 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1741
- Condition: False Activation
- Location: Aft Cargo
- Part time: 6 hours, 12 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE AURAL WARNING FOR CARGO SOUNDED.  REPLACED AFT CARGO SMOKE DETECTOR.  OPS CHECK GOOD.
